# SDR MVH0064211

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 894TS05NY
- Condition: Malfunctioned
- Location: Mlg
- Part time: 136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SWITCH INTERMITTENT, WILL NOT EXTEND OCCASIONALLY .
